# SDR FDEA201204021231

- Difficulty date: April 2, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB SKIN AT BS1898 PUNCTURED.  REMOVED DAMAGE, CLEANED, PREPPED AND BONDED REPAIR AREA, FINISHED SANDED, PER   SRM 51-71-00. TREATED AND PRIMED PER SRM 51-20-01. SEALED PER SRM 51-71-00. BONDED   DOUBLER REPAIR IS AT BL0, BS 1898, ON SKIN.    MAJOR REPAIR
